# SDR RJEF20180309001

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 54,329 hours, 23,154 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 786A000012
- Part serial: 02791
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE AIRCRAFT HAD A FAILURE MESSAGE, FLAPS LOCKED, RETURNED TO DEPARTURE. UNEVENTFUL LANDING.   MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 27-51-00-810-820-A, REPLACED THE FLAP PCU IAW AMM 27-54-51 PB401.  REMOVED AND REPLACED THE BLOCK-VALVE IAW TSM 27-51-00-810-802-A, AND AMM 27-54-53 PB401.  PERFORMED OPERATIONAL TESTS, FOUND NORMAL.
